# SDR UPS99829507

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 37552221
- Condition: Cracked
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 798 AT RBL 24, THE FRAME IS CRACKED AT THE SEAT TRACK ATTACH POINT.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
